# SDR AMW2002F00005

- Difficulty date: September 9, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951405933
- Condition: Broken
- Location: Pax Door
- Part time: 21,656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, A RAMPER PROCEEDED TO OPEN PASSENGER DOOR.  THE RAMPER BACKED AWAY FROM THE DOOR AND THE DOOR PROCEEDED TO FREE FALL BREAKING THE SUPPORT ANCHOR BRACKETS.  THE DOOR SNUBBER CABLE WAS DEFERRED.  THE CORRECTIVE ACTION WAS THAT THE CABLE ASSEMBLY WAS REPLACED.
